# SDR SWAA2020040636058

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 19,938 hours, 8,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A270027
- Part serial: 000424
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD TRAILING EDGE AFT FLAP LOWER SKIN HAS SURFACE DAMAGED. REF: REPAIR - 57EA-07903. / REMOVED AND REPLACED L/H I/B AFT TRAILING EDGE FLAP IAW AMM. 27-51-12. ' 'PN OFF: 113A2700-27 SN OFF: 000424 PN ON: 113A2700-15 SN ON: D-0123
